MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7092
Medical Device Problem Codes Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that "leak observed at the purple connection (without being able to harden the connection)." the patient was in pain all afternoon and needed several painkillers before the leak was detected.There is patient involvement and unknown adverse event reported.
 
Additional Manufacturer Narrative
One device as returned for analysis with complaint that leak was observed.The connection between the anti-siphon valve (asv) valve and the y tubing was observed to have some play, when it should be firmly bonded.Visual and functional testing was performed.A leak was observed from the asv valve immediately.When disconnecting the split-y tubing from the asv valve, the male luer lock was observed to be broken, and the tip of the male luer remain lodged in the other connector's luer.The complaint of leakage was confirmed.The probable cause is due to unintentional bending forces.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21989575
Report Number3012307300-2025-05375
Device Sequence Number18262600
Product Code FPA
UDI-Device Identifier10610586024177
UDI-Public(01)10610586024177(17)290827(10)6037846
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K000942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7092
Device Catalogue Number21-7092-24
Device Lot Number6037846
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown